# SDR SWIA201024112

- Difficulty date: March 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 25,450 hours, 35,739 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FRAME OUTBOARD SIDE CRACKED.  (C CHECK)  REPLACED RIGHT ENGINE FRAME PER SRM.
